Schatten-von Neumann Characteristic of Tensor Product Operators


Ipek A. P. , İSMAİLOV Z.

3rd International Conference of Mathematical Sciences (ICMS), İstanbul, Turkey, 4 - 08 September 2019, vol.2183 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 2183
  • Doi Number: 10.1063/1.5136125
  • City: İstanbul
  • Country: Turkey

Abstract

In this work, the relations between Schatten-von Neumann property of the tensor product of operators and Schatten-von Neumann property of its coordinate operators are studied.